# SDR 20000505SH002

- Difficulty date: March 22, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Armature
- Part number: 103198C
- Condition: Failed
- Location: Commmutator
- Component: Fuel Sov
- Component part number: 6563
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS REPAIRED AND RETURNED TO SERVICE 6-3-99 WITH NO TIME IN SERVICE SINCE THAT DATE.  INSTALLED ARMATURE IN MOTOR AND CONDUCTED TESTING PER OHM 24-09-02.  MOTOR FAILED TESTING.  UPON DISASSEMBLY, DISCOVERED THE COMMUTATOR IN THE CONDITION SHOWN IN THE PHOTOGRAPH. THIS UNIT AND 2 OTHERS WERE RETURNED TO VENDOR FOR WARRANTY CONSIDERATION.  (X)
